MAUDE Adverse Event Report: DEPUY MITEK LLC US RAPIDLOC PDS/PLA 2/0 PAN 27; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US RAPIDLOC PDS/PLA 2/0 PAN 27; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 228312
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 02/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported by the affiliate that the suture was detached from main part spontaneously.The procedure was delayed about 15 minutes.The affiliate reported no consequences for the patient.Additional information provided by the affiliate reports that an alternative device was able to be used and surgery was completed.The debris was removed and there are no known patient consequences.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore, unavailable for a physical evaluation.This complaint cannot be confirmed.No non-conformances were identified for this part-lot number combination per qlik query executed (b)(6) 2019.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RAPIDLOC PDS/PLA 2/0 PAN 27
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8401582
Report Number1221934-2019-56583
Device Sequence Number1922595
Product Code MAI
UDI-Device Identifier10886705010202
UDI-Public10886705010202
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Catalogue Number228312
Device Lot NumberL838474
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer03/14/2019
Initial Report FDA Received Date03/07/2019
Supplement Report FDA Received Date03/27/2019
Patient Sequence Number1